Posted by: Mrs G | 2009-08-26

Can postinor 2 cause infertility

I took postinor 2 for a few months in 2006 (stopped sept) Ihave been trying to get prgnant since june 2007 -no luck-. How do i reverse the effect? will clomid help? Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Postinor does not cause infertility. You should see your gynaecologist to investigate what the problem is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Angel | 2016-06-10

I used Postinor 2 a lot before 2014 and managed to get pregnant but later I again used it especially in 2015 and worse of all took it twice in a week in June 2016, what could be the side effects

Reply to Angel
Posted by: K | 2016-02-19

Can portinor really cause infertility?

Reply to K
Posted by: li | 2016-02-18

I have used post in or frequent in 2015 now I'm taking it again in February of 2016. I'm scared that because I have taken it so often I may not be able to conceive in the future.. Please help me. Is this true or am I just being paranoid?

Reply to li
Posted by: Anonymous | 2015-11-02

i also took Postinor once during 2013 and up to date i cant conceive what should i do

Reply to Anonymous
Posted by: sharhan | 2015-10-14

I used p2 three times a year can it cause infertility?

Reply to sharhan
Posted by: anita | 2015-06-21

Took positor for six times in ayear can this cause infertility?

Reply to anita
Posted by: Anonymous | 2014-10-22

please what can one do to help get pregnant. after consuming alot of postinor 2. please help.

Reply to Anonymous
Posted by: Dr.PeterCaleb | 2014-10-13

P2 if used more three times a year can cause infertility! It should not be used as a regular birth control method!

Reply to Dr.PeterCaleb
Posted by: monyash | 2013-05-28

me too i have the same problem i took the pill frequently around 3 years ago. now i am unable to concieve 2 years in marriage

Reply to monyash

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.